Hospira initiate a voluntary recall of one lot of 1% Lidocaine HCI for Injection

0

FDA report “Hospira announced it will initiate a voluntary recall of one lot of 1% Lidocaine HCI for Injection, USP, 10 mg per mL, 30 mL Single-dose, Preservative-Free to the user level due to a confirmed customer report of particulate in a single unit. Hospira has identified the particulate as a human hair, embedded in and attached to a pinched area of the stopper. To date, Hospira has not received reports of any adverse events associated with this issue for this lot. In the unlikely event that the particulate breaks and pieces are able to pass through the intravenous catheter, injected particulate material may result in local inflammation, phlebitis, and/or low-level allergic response to the particulate or microembolic effects.”

Click here for the full alert.

Thank you to our partners for supporting IVTEAM

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.